# SDR QXEA0300465

- Difficulty date: April 19, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 3,130 hours, 2,434 cycles
- System (JASC): 2612 · Fire Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI- FORWARD CARGO COMPARTMENT CENTER SMOKE DETECTOR CHIMNEY SCREEN TORN. REMOVED AND REPLACED CENTER CHIMNEY. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
